Hail, El Paso
- When
- July 15, 5:13 PM MST
- Where
- El Paso County, Fabens
- Measured
- 1 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 31.500, -106.150
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before the first event at Jul 15, 12:57 PM MST, 4 hours 16 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 157 PM MDT SAT JUL 15 2006 .SYNOPSIS... EASTERLY WINDS WILL TRANSPORT MOIST UNSTABLE AIR INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS WHILE WEAK UPPER DISTURBANCES MOVE INTO THE AREA. THIS WEATHER PATTERN WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MOST OF NEXT WEEK. && .DISCUSSION... WILL BE RELATIVELY BRIEF TODAY DUE TO ACTIVE WEATHER THIS AFTERNOON. AIR MASS RATHER MOIST AND UNSTABLE TODAY WITH 1.2 INCH PRECIPITABLE WATER AMOUNTS AND CAPES NEAR 1000 J/KG. APPROACH OF WEAK UPPER INVERTED TROUGH GENERATING SOME STRONG SLOW MOVING THUNDERSTORMS WITH FLOODING ALREADY OCCURRING OVER EL PASO AND VICINITY. LARGE SCALE CIRCULATION ALOFT WILL BE DOMINATED BY UPPER RIDGE ACROSS CENTRAL ROCKIES WHILE THERMAL LOW TO THE WEST REMAINS IN PLACE AT LOW LEVELS. THUS DEEP EASTERLY FLOW WILL CONTINUE INTO MID WEEK. MOISTURE INFLOW WILL CONTINUE FROM THE GULF OF MEXICO AT LOW LEVELS BUT ABOVE 700 MB MORE UNCERTAIN AS MODELS SUGGEST INFLOW ALOFT OF WARMER DRIER CONTINENTAL AIR. THIS MAY REDUCE STORM COVERAGE TO MAINLY ISOLATED WITH WEAK UPPER WAVES INITIATING STRONGER ACTIVITY. && .AVIATION... A FEW AREAS OF MVFR AND ISOLATED AREAS OF IFR CEILINGS AND VISIBILITIES IN SHOWERS AND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 73 96 73 98 73 / 30 20 20 10 10 SIERRA BLANCA TX 66 93 65 95 66 / 30 20 20 10 10 LAS CRUCES 71 95 70 97 70 / 30 20 20 10 10 ALAMOGORDO 68 94 67 97 68 / 30 20 20 10 10 CLOUDCROFT 51 71 51 74 50 / 30 20 20 20 20 TRUTH OR CONSEQUENCES 68 94 67 96 68 / 20 20 20 10 10 SILVER CITY 64 90 65 93 63 / 20 20 20 30 30 DEMING 69 97 68 99 69 / 30 20 20 10 10 LORDSBURG 69 96 69 98 69 / 20 20 20 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... 05 ROGASH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1000 AM MDT SAT JUL 15 2006 NMZ022>025-030>032-TXZ055-056-160000- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1000 AM MDT SAT JUL 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. HAZARD POTENTIALS WIND GUSTS TO 60 MPH...LOCALLY HEAVY RAINS WITH FLOODING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD...MAINLY FROM MID AFTERNOON THROUGH LATE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED UPON TO PROVIDE LOCAL WEATHER CONDITIONS. ROGASH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 109 PM MDT SAT JUL 15 2006 NMZ024-032-TXZ055-151945- SOUTHERN DESERT NM-EL PASO TX-TULAROSA BASIN/SOUTHERN DESERT NM- 109 PM MDT SAT JUL 15 2006 ...STRONG THUNDERSTORMS WITH HEAVY RAINS OVER WEST TEXAS AND SOUTHERN NEW MEXICO... AT 110 PM STRONG THUNDERSTORMS WITH HEAVY RAINS...CLOUD TO GROUND LIGHTNING...SMALL HAIL AND WIND GUSTS TO 50 MPH CONTINUED ACROSS EL PASO COUNTY TEXAS AND SOUTHERN DONA ANA COUNTY AND SOUTHERN OTERO COUNTY NEW MEXICO. STRONGEST STORMS WERE OVER WEST EL PASO AND AROUND SANTA TERESA...SUNLAND PARK AND CHAPARRAL. PERSONS IN THE PATH OF THE STORMS SHOULD TAKE SHELTER IMMEDIATELY. HAZARDOUS DRIVING CONDITIONS MAY RESULT FROM STREET FLOODING...INCLUDING ALONG INTERSTATE 10 AND HIGHWAY 9. ROGASH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 252 PM MDT SAT JUL 15 2006 NMZ032-TXZ055-152130- SOUTHERN DESERT NM-EL PASO TX- 252 PM MDT SAT JUL 15 2006 ...STRONG THUNDERSTORMS AGAIN MOVING ACROSS THE EL PASO TEXAS AREA... AT 250 PM THIS AFTERNOON A CLUSTER OF STRONG THUNDERSTORMS WAS AGAIN MOVING ACROSS THE EL PASO TEXAS VICINITY. THE STORMS MAY PRODUCE LOCALLY HEAVY RAINS WITH STREET FLOODING ALONG WITH CLOUD TO GROUND LIGHTNING...SMALL HAIL AND AND WIND GUSTS TO 40 MPH. HAZARDOUS DRIVING CONDITIONS MAY OCCUR INCLUDING ALONG INTERSTATE 10 AND HIGHWAY 62 DUE TO WATER COVERED ROADS AND LOW VISIBILITIES. PERSONS SHOULD TAKE SHELTER IMMEDIATELY WHEN STORMS APPROACH...ESPECIALLY TO AVOID LIGHTNING STRIKES. ROGASH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 303 PM MDT SAT JUL 15 2006 NMZ022-152230- SOUTHWEST MOUNTAINS/LOWER GILA REGION NM- 303 PM MDT SAT JUL 15 2006 AT 300 PM THIS AFTERNOON...STRONG THUNDERSTORMS WERE MOVING SOUTHWEST ACROSS EASTERN GRANT COUNTY. STORMS WERE CROSSING HIGHWAYS 25 NEAR PINOS ALTOS SILVER CITY...HIGHWAY 152 BETWEEN SAN LORENZO AND SILVER CITY...AND HIGHWAY 180 SOUTH OF HURLEY. THESE STORMS WILL PRODUCE LOCALLY HEAVY RAIN WITH FLOODING OF ARROYOS AND LOW LYING AREAS AND ROADWAYS POSSIBLE. IF YOU SEE WATER COVERING THE ROADWAY...TURN AROUND...DONT DROWN. TRIPOLI
The El Paso radar (KEPZ), 66 km away, was scanning. The volume nearest the first event began at 00:13 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5526628.